# SDR ASOA2015051312796

- Difficulty date: April 17, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 29,921 hours, 26,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LT SIDE FUSELAGE BS 621-625 OBLIQUE ANGLE CRACKED.  R & R CRACKED ANGLE WITH NEW SERVICEABLE ANGLE IAW SRM 51-42-21.  SDR CLOSED.
